# SDR VNAA2017041700015

- Difficulty date: April 17, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 5,650 hours, 5,238 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Empty
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC SYSTEM QUANTITY AND PRESSURE AT 0 PSI.
